MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

THE METRIX COMPANY SECURE; 1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66616
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No black mark or floater was identified within the returned unit.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a black mark or a floater was found in the top chamber of a secure eva 1500 ml dual chamber bag.This was noted by the pharmacy during compounding.There was no patient involvement.The pharmacy further stated that they believed the black mark or floater dissolved into the media.No additional information is available.

Brand Name
SECURE
Common Device Name
1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
jennifer clasen
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key13659576
Report Number1937141-2022-00004
Device Sequence Number20404422
Product Code KPE
UDI-Device Identifier20812496011477
UDI-Public20812496011477
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66616
Device Catalogue Number66616
Device Lot Number66616-A7207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown